# SDR U0GA ASR8774

- Difficulty date: October 3, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N4058
- Make and model: Urocop AS365N3
- Aircraft serial: 2924
- Aircraft time: 11,180 hours, 26,148 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 8,171 hours, 7,818 cycles
- System (JASC): 2300 · Communications System
- Part: Radio
- Part number: 9210121
- Part serial: F4694
- Condition: Smoke
- Location: Cockpit
- Stage of operation: HO
- How discovered: V
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

UPON PICK UP INTO A HOVER, PASSENGER SMELLED A FAINT ODOR OF BURNING PLASTIC
OR OZONE. THE TECHNASONIC RADIO FLICKERED THEN SHUT OFF AND RELEASED LIGHT
WISPS OF SMOKE. I SET THE AIRCRAFT BACK DOWN AND SHUT DOWN.
